On Riemannian manifolds with ...-maximal diameter and bounded curvature.
Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 465-474
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1992__210_1_174413,
author = {Zhongmin Shen},
title = {On {Riemannian} manifolds with ...-maximal diameter and bounded curvature.},
journal = {Mathematische Zeitschrift},
pages = {465--474},
year = {1992},
volume = {210},
number = {1},
zbl = {0764.53036},
url = {http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174413/}
}
Zhongmin Shen. On Riemannian manifolds with ...-maximal diameter and bounded curvature.. Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 465-474. http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174413/